My daughter is 15 and has had type 1 diabetes at the age of 2.She has had very bad periods so now she is on the depo shot. And for the last year her breast are really growing and she has stretch marks all over them dark pink and purple lines.Every week there is more and more. And now there are on her thighs and getting worse. She is so embarresed she wont where a bathing suit or a shirt that will show some of the top of her cheast. Also her hair is falling out and is very tired no energy. She weighs 125 pd and is 5" tall. She has bad anixity and depression. I just don't know what to do or make her feel better about herself.
Has she gained a lot of weight recently? I think this can happen with birth-control pills. Hence stretch marks. Because she has complicated health issues it is difficult for anyone on the forum to offer advice. I do feel sorry for her. Just being in puberty is enough of a problem. Why not talk with her doctor and find out if she can safely be taken off the pills. Getting fat will add to her lack of self esteem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.